# SDR 2010FA0000636

- Difficulty date: June 18, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N641RT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11384
- System (JASC): 5520 · Elevator Structure
- Part: Nut Plate
- Part number: MS21086L4
- Condition: Corroded
- Location: Empenage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTED WHAT APEARED TO BE RUST LOCATED NEAR THE UPPER VERTICAL STABILIZER ATTACH POINT.  REMOVED UPPER STAB AND FOUND AFT LT NUTPLATE (MS 21086L4) SPLIT IN TWO.  REPLACED SAME WITH PART FROM MFG.  ALSO, REMOVED LOWER STAB AND INSPECTED REMAINING UPPER AND LOWER NUTPLATES.  REPLACED ALL BOLTS AND SPACERS PRECAUTIONARY.  MAY BE ISOLATED FAILURE.   REF IPC FIG 2-9 WHERE NUTPLATE IS NOT LISTED BUT BOLT ITEM NR 4 WITH SPACER ITEM NR 3 WOULD SCREW INTO NUTPLATE.
